# SDR UIEA2018031900437

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 2008091134
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN AIR VALVE SWITCH DISAGREE.  FOUND THE LEFT ENGINE FAN AIR VALVE FAULTING. REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-16, OP CHECKED OK.
